# SDR DALA2018031801771

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,543 hours, 22,799 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electronic Unit
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT,  THE F/A REPORTED THE ELECTRONIC BOX IN CABINET OVERCOAT CLOSET VERY HOT AND HAD A BURNING RUBBER ODOR. MAINTENANCE R & R IAW AMM 23-38.
